# SDR AALA202109287855

- Difficulty date: September 14, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 66,994 hours, 25,426 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: D5764002322239Z
- Condition: Damaged
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AILERON LEADING EDGE SKIN PANEL 690AB BENT AND SEPARATED. **SUPPLEMENTAL REPORT FOR AALA202109177855: REPLACED PANEL AS REQUIRED ** (CLOSED)
